Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some transformations of basic hypergeometric series and their applications


Author: V. K. Jain
Journal: Proc. Amer. Math. Soc. 78 (1980), 375-384
MSC: Primary 33A30; Secondary 10J20
DOI: https://doi.org/10.1090/S0002-9939-1980-0553380-8
MathSciNet review: 553380
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using Bailey's transformation, relations between basic and basic bilateral hypergeometric series are obtained. Some interesting special cases, like identities of Rogers-Ramanujan type, summation theorems for particular basic bilateral hypergeometric series $ _2{\psi _2}$, are also discussed.


References [Enhancements On Off] (What's this?)

  • [1] G. E. Andrews, On the q-analogue of Kummer's theorem and applications, Duke Math. J. 40 (1973), 525-528. MR 0320375 (47:8914)
  • [2] -, On q-analogues of the Watson and Whipple summations, SIAM J. Math. Anal. 7 (1976), 332-336. MR 0399529 (53:3373)
  • [3] W. N. Bailey, Some identities in combinatory analysis, Proc. London Math. Soc. (2) 49 (1947), 421-435. MR 0022816 (9:263d)
  • [4] -, Identities of the Rogers-Ramanujan type, Proc. London Math. Soc. (2) 50 (1949), 1-10. MR 0025025 (9:585b)
  • [5] -, On the simplification of some identities of the Rogers-Ramanujan type, Proc. London Math. Soc. (3) 1 (1951), 217-221. MR 0043839 (13:327a)
  • [6] V. K. Jain, Some transformations of basic hypergeometric functions (to appear).
  • [7] D. B. Sears, Two identities of Bailey, Proc. London Math. Soc. (3) 1 (1951), 510-511. MR 0050067 (14:271a)
  • [8] L. J. Slater, A new proof of Roger's transformations of infinite series, Proc. London Math. Soc. (2) 53 (1951), 460-475. MR 0043235 (13:227g)
  • [9] -, Further identities of the Rogers-Ramanujan type, Proc. London Math. Soc. (2) 54 (1952), 147-167. MR 0049225 (14:138e)
  • [10] -, Generalized hypergeometric functions, Cambridge Univ. Press, New York, 1966. MR 0201688 (34:1570)
  • [11] G. N. Watson, A new proof of the Rogers-Ramanujan identities, J. London Math. Soc. 4 (1929), 4-9.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30, 10J20

Retrieve articles in all journals with MSC: 33A30, 10J20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0553380-8
Keywords: Basic bilateral hypergeometric series, Bailey's transformation, identities of Rogers-Ramanujan type
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society